By Topic

The successive approximation procedure for finite-time optimal control of bilinear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Z. Aganovic ; Dept. of Electr. & Comput. Eng., Rutgers Univ., Piscataway, NJ, USA ; Z. Gajic

It is shown that the successive approximation procedure simplifies computations of the optimal solution of a bilinear-quadratic optimal control problem. On the contrary to the results of Hofer and Tibken (1985) where the optimal solution has been obtained in terms of a sequence of the differential Riccati equations, in the presented method only solutions of a sequence of the differential Lyapunov equations are required. A chemical reactor example is used to demonstrate the efficiency of the new method

Published in:

IEEE Transactions on Automatic Control  (Volume:39 ,  Issue: 9 )